# SDR RAIA00612001

- Difficulty date: December 1, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 15,119 hours, 13,450 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5496 - STL - AFT CEILING EMERGENCY EXIT IDENTIFIER INOP.  MAINTENANCE RESEATED CONNECTOR TO THE LIGHT ASSEMBLY IAW MM PROCEDURES.
